# SDR CA131220004

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,869 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Pinched
- Location: Rt Prop Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED A PROPELLER DEICE CAUTION LIGHT CAME ON IN FLIGHT.  THE CREW FOLLOWED THE QRH AND THE CAUTION LIGHT CAME ON AGAIN.  BOTH TIMES IT CAME ON FOR THE RT PROP.  THE CREW TURNED AROUND AND RETURNED TO DEPARTURE FOR MAINTENANCE FOLLOW UP AND RECTIFICATION.  MAINTENANCE ACTIONS: MAINTENANCE FOUND THE RT3 BLADE LEAD PINCHED AND DAMAGED.  THE PROP LEAD WAS REPLACED IAW 61-10-06.
